Good morning wood, but ED during masturbating or sex

Discussion in 'Men's Health Forum' started by Atillah67, Jun 8, 2019.

  1. bambam333

    bambam333 Member

    Yea when I would take 5mg a day I would be semi chubbed most of the day and when the wind blew I’d be hard
     
    T-Bagger likes this.
  2. rugerjitsu

    rugerjitsu Member

    For fucks sake, quit fucking around and see a doctor. That, or get some bloodwork.
     
    Sdryx and bambam333 like this.
  3. Dr JIM

    Dr JIM Member

    Dude dump the porn, stop all the drug use and stop playing with and perserversting over your penis.
     
    Sdryx and bambam333 like this.
  4. Atillah67

    Atillah67 Member

    T usage brought back penis after not working for awhile. It seems to be helpful, at least below 500 mg a week.
     
  5. Dr JIM

    Dr JIM Member

    At your age supplemental TT should NOT
    be required and in fact is more likely to worsen your problem in the long run.

    I’ll repeat

    Stop the porn
    Quit the drugs
    And find something more productive to do than masturbation

    Oh I know but, but, but ......
     
    Sdryx, Atillah67 and T-Bagger like this.
  6. Atillah67

    Atillah67 Member

    Your opinion seems to always be the most self-assured without knowing most of the facts. You make a ton of assumptions. I stopped everything for 6 months. Initially, my natural erections came back for sex but then disappeared and never came back, no matter my pct. Doc suggested my natural t had been wrecked forever, but couldnt say. After 6 months of being in a cloud, I decided to use trt dosage for survival. Boners came back some, and mind organization returned.
     
  7. Atillah67

    Atillah67 Member

    I dont look a porn. Im open to all solutions to fix my issue, but you come across as a complete asshole over a message board where I am seeking help. You dont know my history.
     
  8. Dr JIM

    Dr JIM Member

    If you really want help see a physician
    and tell him ALL the “facts” that you so willingly have excluded here!

    But, but, but .......
     
  9. brutus79

    brutus79 Member

    You dont look at porn? Please. What do you masturbate to? Your fucking imagination? This long parade of people who meesed with gear and now want to post about boner quality gets tiring- excuse the doctor... but you are full of shit. Dr Jim is telling you the exact truth- but you feel he is being an asshole because you want the answer to be more drugs. Stop complaining on public message boards about your dick if you only want certain types of advice.
     
    johntt44, Sdryx, Dr JIM and 1 other person like this.
  10. Atillah67

    Atillah67 Member

    I tell them EVERYTHING, you fucking prick. Fuck off for assuming I would mislead them. Why would I do that? They cant arrest me for AAS usage. I tell them everything in an effort to help me.
     
  11. Sworder

    Sworder Member

    You are doing a cycle so your hormones are fluctuating and you don't have labs and expect US to know what is going on?
     
  12. Atillah67

    Atillah67 Member

    Update, Dr. Jims opinion appears to be the correct one. I apologize for making an ass of myself. Sometimes, we really don't want to hear what we need to the most.
     
  13. Sworder

    Sworder Member

    You make an ass out of yourself when you are swearing and calling people names. Stick to the topic and you might learn something. Other than that we are not all knowing, we all have dumb moments and it's part of the learning process.
     
    Atillah67 likes this.
  14. Atillah67

    Atillah67 Member

    T level 1046
    E2 75. Doc suggested it should be brought down, but claimed he couldn`t write me a script until I signed a year contract and bought all of their meds. So that part was the scam of stupidly going into a NuMale clinic. My own fault for even considering that place out of desperation. Will get other blood tests paid for my Private MD Labs today or Monday. I am assuming I should take some arimidex and find a real endocrinologist
     
  15. al'sameesh

    al'sameesh Member

    What you are describing suggests psychological factors. Your body is relatively healthy and can function, but maybe you dont actually like what you are being exposed to when awake, maybe you arent really compatible with her, maybe you are dealing with other stressors and need to take some nonsexual personal time, etc.
     
    Atillah67 likes this.
  16. Atillah67

    Atillah67 Member

    You are most likely correct. A month after having lithium out of my system, I am noticing much more activity, without any change of testosterone or addition of any other factors. It was likely the depression meds all along. Unbelievable. Its been 5 years of hell. I am extremely encouraged.